Jump to content
CrazyBoards.org

loveyouhateyou

Member
  • Posts

    12
  • Joined

  • Last visited

4 Followers

Profile Information

  • Gender
    Woman
  • Location
    Missouri
  1. Hi All, I am on my 5th med try since July as the side effects have been horrific or the drugs didn't work. I have tried Invega, Geodon, Abilify, Latuda...and now Fanapt. I had posted on here regarding Latuda and got great feedback so I thought I'd ask about Fanapt. If you've taken it, what has your experience been with: a. weight b. energy levels c. overheating from exercise d. overall mood(any flat affect, etc) Thanks so much! P.S. This trial and error bs is EXHAUSTING. I'm damn near fed up.
  2. I've noticed some breakthrough intrusive thoughts this week. I'm wondering if I need to go up to 80mg and see how that goes. Other than the intrusive thoughts and a little irratibility, I've not had many side effects. Well, I've noticed a little less drive to do things but I may need to boost my wellbutrin because I've been on the same dose for 2 years which as some of you may know, it loses effect.
  3. I've not really had any side effects. I still have some irritability and intrusive thoughts so maybe I just need to increase the dose. I go back to the doc in over a week so I'll see about raising it then. The lack of side effects made me wonder also lol.
  4. Thank you so much! I'm on day two and did really well when I took it last night. A little nauseous and sleepy but that only lasted about an hour. I slept well and woke up well. Right now, I am so excited to have potentially found the one lol. It's been a rough ride the last few months. I feel like I wasn't myself.
  5. Thank you! Those are side effects that are doable especially if they're temporary. I agree the benefits outweigh the costs. I came home with a smile on my face today so that was nice lol. Abilify took my personality away!
  6. After trying Invega, Geodon and Abilify with terrible results, my doc put me on Latuda. I'm on day one and the only side effect is my jaw is tight and I was a little anxious(socially) earlier today. This is a huge difference as far as the previous meds as the nasty side effects were immediate and didn't subside even after a few weeks. Can you tell me your experiences as far as weight gain...sexual side effects...drowsiness...flat affect? Thanks so much!
  7. They seem to be going away now. I tried taking abilify during the day but by the time I got home, I was too tired and overheated to even lift weights. So I went back to taking it at night last night and slept ok. I guess that is a bonus. I wanted geodon to work so badly that I am disappointed to be on something else. Geodon was never consistent. I eat within a calorie budget in order to lose weight and I wonder if that had something to do with it. On nights when we ate out and I had a higher cal, higher fat meal, I was in bed soon after taking my geodon and felt fine the next day. On all other days, I had narcaleptic symptoms in the AM. Bizarre.
  8. Geodon withdrawals BLOW. I'm hoping the Abilify kicks in here soon so I can learn if it's going to work or not.

  9. Thanks! I'm hoping the anxiety is due to the geodon rather than abilify. The feeling of my throat closing in is absolutely terrible. It's not quite as bad today but it's definitely still there.
  10. I was taken off of Geodon after 2 months last Thursday. It was great for my emotions but sedated me so heavily that there are mornings I don't remember getting ready for work. I had to have my boss drive me home because I couldn't keep my eyes open. I was put on Ritalin but I think I was just so done with Geodon at that point that I was ready to be taken off of it. (The ritalin has helped my ADD so that is a bonus). Anyway, I was put on Abilify which I had taken before. It makes me drowsy but not the same way and I'm hoping the ritalin this time around will help. I got off of Abilify before due to the drowsiness AND weight gain. However, I was on a beta blocker at the time and my gut tells me that is what caused the weight gain. What is your experience with Geodon withdrawals? I went straight onto Abilify so I'm concerned that I can't differentiate between withdrawals and side effects of the new med. Here is my experience: 1) throat closing in(anxiety, I'm sure)---the most frustrating of all 2) restless sleep, not really feeling like I'm getting a lot 3) headache(slight) 4) a little down but not full on depressed. Just "blah".
  11. I just came off of Geodon after 2 months of being a zombie. I was scared to death to drive in the morning. It was the most bizarre, awful sleepy feeling in the world. It was uncontrollable. I finally went to the doc and he put me on Ritalin. It helped a little but I think I had just had enough so I switched to Abilify. I would speak with your doc. If everything else is going well with your meds, maybe adding a stimulant is the answer. Good luck
×
×
  • Create New...